# SDR SIMA20180321005

- Difficulty date: February 28, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605005
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN FRAMES 10 - 11, STRINGERS 15L - 17L.  ACCOMPISHED A PERMANENT REPAIR TO THE SKIN IAW ERS-EM-53MR-3181 R1.
